# SDR 04FDEA00722

- Difficulty date: March 23, 2004
- Submitted: March 23, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Mount
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD FLAP, INBOARD FORWARD HINGE LOWER MOUNT HOLE NR 7 MATING SURFACE CORRODED.  CORROSION REMOVED AND FOUND WITHIN LIMITS AS PER CMM 57-44-08 AND DWG ARC0502 SHEET 4 ZONE 40.
